Vol 24 No 4 (2019)

Vol 24 No 4 (2019)

Nonlinear Analysis: Modelling and Control
Published 2019-07-02

Articles

Gediminas Gaidulis, Matteo Selmi, Diana Zakarkaitė, Audrius Aidietis, Rimantas Kačianauskas
Modelling and simulation of mitral valve for transapical repair applications
Abstract views 339 | Article downloads (PDF) 157
485–502
PDF
Alka Chadha, Rathinasamy Sakthivel, Swaroop Nandan Bora
Solvability of control problem for fractional nonlinear differential inclusions with nonlocal conditions
Abstract views 192 | Article downloads (PDF) 160
503–522
PDF
Mamadou Abdoul Diop, Amour Toffodji Gbaguidi Amoussou, Carlos Ogouyandjou, Rathinasamy Sakthivel
Asymptotic behaviour of mild solution of nonlinear stochastic partial functional equations
Abstract views 201 | Article downloads (PDF) 149
523–544
PDF
Yong Zhang, Zengqiang Chen, Mingwei Sun, Xinghui Zhang
Trajectory tracking control of a quadrotor UAV based on sliding mode active disturbance rejection control
Abstract views 162 | Article downloads (PDF) 124
545–560
PDF
Sundaram Senthilraj, Ramachandran Raja, Jinde Cao, Habib M. Fardoun
Dissipativity analysis of stochastic fuzzy neural networks with randomly occurring uncertainties using delay dividing approach
Abstract views 166 | Article downloads (PDF) 108
561–581
PDF
Jing Ren, Chengbo Zhai
Nonlocal q-fractional boundary value problem with Stieltjes integral conditions
Abstract views 138 | Article downloads (PDF) 101
582–602
PDF
Fanchao Kong, Quanxin Zhu, Feng Liang, Juan J. Nieto
Robust fixed-time synchronization of discontinuous Cohen–Grossberg neural networks with mixed time delays
Abstract views 146 | Article downloads (PDF) 134
603–625
PDF
Raimondas Čiegis, Remigijus Čiegis
Numerical algorithms for solving the optimal control problem of simple bioreactors
Abstract views 134 | Article downloads (PDF) 103
626–638
PDF
Yuliya Mishura, Sergiy Shklyar
Distance between the fractional Brownian motion and the space of adapted Gaussian martingales
Abstract views 133 | Article downloads (PDF) 79
639–657
PDF
Rodica Luca
Existence of positive solutions for a semipositone discrete boundary value problem
Abstract views 146 | Article downloads (PDF) 125
658–678
PDF